# SDR 97UAL900592

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOORS 2, 4 AND 5 REMAINED ON WITH COCKPIT SWITCH AND DOOR 1 SWITCH IN ARMED POSITION.  ON OPERATIONAL CHECK AFTER ALL LIGHTS CONNECTED, FOUND 4 RIGHT SLIDE ILLUMINATION LIGHT INOPERABLE.  REPLACED SLIDE ILLUMINATION LIGHT ASSEMBLY.  EMERGENCY LIGHTS CHECKED NORMAL.
